MAUDE Adverse Event Report: AESCULAP AG ELAN 4 ELECTRO CONTROL UNIT; HIGHSPEED POWER SYSTEMS

AESCULAP AG ELAN 4 ELECTRO CONTROL UNIT; HIGHSPEED POWER SYSTEMS
Model Number GA800
Medical Device Problem Code Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with ga800 - elan 4 electro control unit.According to the complaint description, the device turned off and restarted automatically during surgery.This malfunction caused a surgery delay.Additional information was not provided.Additional information has been requested but not yet received as of this report.Additional patient information is not available.The malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Manufacturer evaluation: the elan 4 electro control unit was returned to the manufacturer for evaluation.Machine functional checks were performed.No system issues were identified.Functional testing was performed which confirmed that the unit was operating properly.No device malfunction was observed or identified during the evaluation.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no deviations or non-conformances during the manufacturing process which could be associated with the reported event.In addition, the device history record (dhr) review confirmed the labeling, material, and process controls were within specification.The investigation into the cause of the reported event was not able to confirm a device issue which would have resulted in the malfunction.
 
Additional Manufacturer Narrative
Based upon new information received, this event was re-evaluated and is considered no longer reportable - no malfunction or serious injury.No failure detected during investigation.Product functions as intended.No reporting obligation.

Brand Name
ELAN 4 ELECTRO CONTROL UNIT
Common Device Name
HIGHSPEED POWER SYSTEMS
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key11553244
Report Number9610612-2021-00224
Device Sequence Number17104824
Product Code HBC
UDI-Device Identifier04046963794255
UDI-Public4046963794255
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K152960
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA800
Device Catalogue NumberGA800
Device Lot Number52383050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2021
Supplement Date Received by Manufacturer03/17/2021
04/20/2021
Initial Report FDA Received Date03/23/2021
Supplement Report FDA Received Date04/16/2021
05/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1